# SDR AALA20141118004

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 64,456 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERIOR EMER EXIT LIGHT L645 AT FS 1203, WL 180 & LBL 94 IS INOPERATIVE.  REPLACED LAMP IAW MM 33-51-06-902-082.  SYS CHECKED NORMAL.
